# SDR ASAA2021050734763

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,800 hours, 15,764 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13054
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 42,802 hours, 12,861 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL PRIOR TO DESCENT RIGHT PACK LIGHT ILLUMINATED BUT EXTINGUISHED WHEN MASTER CAUTION PRESSED, INDICATING SINGLE CHANNEL FAILURE OF RIGHT PACK. GROUNDED - YES. ACCOMPLISHED PACK TEMPERATURE CONTROL BITE PROCEDURE REF B737-800 FIM 21-62 TASK 801. RAM AIR ACT LIGHT ILLUMINATED LIGHT CLEARED WITH RESET. REPLACED RH RAM AIR INLET ACT REF B737-800 AMM 21-52-21 OPS CHECK GOOD.
